# SDR SWAA2021051270819

- Difficulty date: May 8, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 16,853 hours, 7,651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ON AFT FA STATION INOP. REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT ON AFT FA STATION REF AMM 256400.
